# SDR SIMA201019401

- Difficulty date: July 13, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 25,493 hours, 24,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 68433
- Condition: Discharged
- Location: Cabin
- Part time: 1,299 hours, 10,399 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2969 MAINTENANCE FOUND NUMEROUS EMERGENCY LIGHTS INOPERABLE IN THE AFT CABIN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 4 EMERGENCY BATTERY AND CHARGER POWER SUPPLY.  THE AIRCRAFT WAS RETURNED TO SERVICE.
